MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER
Model Number 406963
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 10.5f fast-cath trio introducer sheath and adaptor were received for evaluation.The sheath had been bent in multiple locations.The sheath hub separated from the sheath tubing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath detachment and bends is consistent with damage during use.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Following an atrial fibrillation ablation procedure, while removing the sheath from the patient, the trio hub was kinked and detached from the sheath.There was no resistance noted to remove the sheath.The procedure was completed without replacing the sheath.There were no adverse patient consequences.

Brand Name
FAST-CATH¿TRIO INTRODUCER, 10F, ACT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9526923
Report Number3005334138-2019-00990
Device Sequence Number14147612
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public05414734204057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number406963
Device Catalogue Number406963
Device Lot Number6921169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1